# SDR FDEA202010272659

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING, OUTBOARD LATCH BEAM FWD NUTPLATE LOOSE.  REPAIRED NR 1 PYLON OUTBOARD LATCH BEAM, IAW B767 SRM 54-52-71-2R AND BOEING DWG 313T2380 REV E.
